About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 840573, 9 pages
http://dx.doi.org/10.1155/2014/840573
Research Article

Stability of Exact and Discrete Energy for Non-Fickian Reaction-Diffusion Equations with a Variable Delay

1School of Mathematics and Statistics, Huazhong University of Science and Technology, Wuhan 430074, China
2School of Computer Science and Engineering, Beihang University, Beijing 100191, China
3School of Computer Science, McGill University, Montreal, QC, Canada H3A 2K6
4Department of Mathematics and Statistics, McGill University, Montreal, QC, Canada H3A 2K6

Received 4 December 2013; Revised 28 December 2013; Accepted 11 January 2014; Published 5 March 2014

Academic Editor: Adem Kilicman

Copyright © 2014 Dongfang Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Dongfang Li, Chao Tong, and Jinming Wen, “Stability of Exact and Discrete Energy for Non-Fickian Reaction-Diffusion Equations with a Variable Delay,” Abstract and Applied Analysis, vol. 2014, Article ID 840573, 9 pages, 2014. doi:10.1155/2014/840573